Hello, Welcome to Just Answer
Are you available for chat now?
Are you taking any blood thinning medicines such as low dose aspirin? Do have a known history of hypertension?
It is most likely to be due to sub-conjunctival hemorrhage.
I have paused the timer....
I am taking hypertension medication over some years/candesartan 16 mg / day
In this condition the tiny blood vessels in the conjunctiva ( white part of the eye) get ruptured and bleed. It can occur under various circumstances such as excessive forceful coughing/sneezing, in hypertensive individuals, in those who are on blood thinning medicines such as low dose aspirin, following subtle eye injury or without any apparent reason too. It is self healing and will disappear within a week or two . In case of any other eye symptoms such as sudden reduction of vision , watering, discharge from the eyes , do get an eye check up done. But for a sub-conjunctival hemorrhage there is no need to visit an eye specialist.You can use lubricating eye drops such as preservative free Refresh tears eye drops, 1 drop 4 times a day for 2 weeks , for soothing effect( available over the counter).
It can occur spontaneously also.